# SDR UIEA2023011900012

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Damaged
- Location: Rt Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ACCESS FUEL PANELS FROM RH WING WITH DAMAGED RUBBER SEALS. DAMAGED RUBBER SEALS WERE REPLACED PER AMM 28-11-01-404-005 REQUIREMENTS.
